Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 6638   OA
Graphs with at most one crossing
A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

issn=0012-365X

Search

Filter Publications

Display / Sort

Export / Embed